# SDR HEEA087805

- Difficulty date: June 12, 2003
- Submitted: January 7, 2004
- Operation: Air carrier
- Aircraft: N760PH
- Make and model: Skrsky S76A
- Aircraft serial: 760078
- Aircraft time: 12,320 hours
- Engine: Tmeca ARRIEL1
- System (JASC): 2215 · Autopilot Main Servo
- Part: Actuator
- Part number: 7690001802106
- Part serial: 79017735
- Condition: Malfunctioned
- Location: Afcs
- Part time: 7,578 hours
- Stage of operation: NR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CHATTERING EXCESSIVELY.  INSPECTED BY ACCESSORY SHOP AND FOUND UNIT SLOW TO RESPOND AND STICKING. TO BE SENT TO VENDOR FOR REPAIR.
